# SDR DL72W980068

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FLEW THROUGH FLOCK OF GEESE.  NR 1 AND 2 ENGINES WILL BE REPLACED.  NR 3 WILL BE BORESCOPED.  NR 6 SLAT WILL BE REPLACED.  RADOME AND RADAR ANTENNA WILL BE REPLACED.
